Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a General Form of the Second Main Theorem


Author: Min Ru
Journal: Trans. Amer. Math. Soc. 349 (1997), 5093-5105
MSC (1991): Primary 32A22, 32H30; Secondary 30D35
DOI: https://doi.org/10.1090/S0002-9947-97-01913-2
MathSciNet review: 1407711
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a proof of a general form of the Second Main Theorem for holomorphic curves with a good error term. Two applications of this general form are also provided.


References [Enhancements On Off] (What's this?)

  • 1. H. Cartan, Sur les zéros des combinaisions linéaires de p fonctions holomorpes données, Mathematica (Cluj) 7 (1933), 80-103.
  • 2. S. Lang and W. Cherry, Topics in Nevanlinna theory, Lect. Notes Math. 1433, Springer-Verlag, Berlin, 1990. MR 91k:32025
  • 3. W. Hayman, Meromorphic functions, Clarendon Press, 1964. MR 29:1337
  • 4. S. Lang, The error term in Nevanlinna theory, II. Bull. of the AMS, 22 (1990), 115-126. MR 90k:32080
  • 5. E.I. Nochka, Defect relations of meromorphic curves (in Russian), Izv. Moldavian Acad. Sc. for Phy. & Math. Sc. 1982, no.1, 1 (1982), 41-47. MR 84g:32039
  • 6. E.I. Nochka, On the theory of meromorphic curves, Sov. Math. Dokl. 27(2) (1983), 377-381. MR 85i:32038
  • 7. C. F. Osgood, Sometimes effective Thue-Siegel-Roth-Schmidt-Nevanlinna bounds or better, J. Number Theory 21 (1985), 347-389. MR 87f:11046
  • 8. M. Ru and W. Stoll, The second main theorem for moving targets, The Journal of Geometric Analysis, 1 (1991), No. 2, 99-138. MR 92j:32098
  • 9. M. Ru and W. Stoll, The Cartan conjecture for moving targets, Proceedings of Symposia in Pure Mathematics, American Math. Society, Vol 52 (1991), Part 2, 477-508. MR 93f:32028
  • 10. M. Ru and P. Vojta, Schmidt's subspace theorem with moving targets, Invent. Math. 127 (1997), 51-65. CMP 1997#5
  • 11. M. Ru and P. M. Wong, Integeral points of $P^n - \{2n+1$ hyperplanes in general position$\}$, Invent. Math., 106 (1991), 195-216. MR 93f:11056
  • 12. N. Steinmetz, Eine Verallgemeinerung des zweiten Nevanlinnaschen Hauptzatzes, J. Reine Angew. Math. 368 (1986), 134-141. MR 87i:30056
  • 13. W. Stoll, An extension of the theorem of Steinmetz-Nevanlinna to holomorphic curves, Math. Ann., 282 (1988), 185-222. MR 89m:30064
  • 14. P. Vojta, Diophantine approximation and value distribution theory, Lect. Notes Math. 1239, Springer-Verlag, Berlin etc., 1987. MR 91k:11049
  • 15. P. Vojta, On Cartan's theorem and Cartan's conjecture, Amer. J. Math. 119 (1997), 1-17. CMP 1997#6
  • 16. P. Vojta, Roth's theorem with moving targets, International Mathematics Research Notices, (1996), 109-114. MR 96k:11087
  • 17. P.M. Wong, On the second main theorem of Nevanlinna theory, Amer. J. Math., 111 (1989), 549-583. MR 91b:32030
  • 18. P.M. Wong and W. Stoll, Second main theorem of Nevanlinna theory for non-equidimensional meromorphic maps, Amer. J. Math., 116 (1994), 1031-1071. MR 95g:32042
  • 19. Z. Ye, On Nevanlinna's second main theorem in projective space, Invent. Math., 122 (1995), 475-507. MR 96j:32030

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 32A22, 32H30, 30D35

Retrieve articles in all journals with MSC (1991): 32A22, 32H30, 30D35


Additional Information

Min Ru
Affiliation: Department of Mathematics, University of Houston, Houston, Texas 77204
Email: minru@math.uh.edu

DOI: https://doi.org/10.1090/S0002-9947-97-01913-2
Received by editor(s): February 4, 1996
Received by editor(s) in revised form: July 15, 1996
Additional Notes: Research supported in part by NSF grant DMS-9506424
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society